Tabasi, S.H., Mazraeh, H.D., Irani, A.A., Pourgholi, R., Esfahani, A.. (1399). The time-dependent diffusion equation: An inverse diffusivity problem. سامانه مدیریت نشریات علمی, 11(1), 33-54. doi: 10.22067/ijnao.2021.11309.0
S.H. Tabasi; H.D. Mazraeh; A.A. Irani; R. Pourgholi; A. Esfahani. "The time-dependent diffusion equation: An inverse diffusivity problem". سامانه مدیریت نشریات علمی, 11, 1, 1399, 33-54. doi: 10.22067/ijnao.2021.11309.0
Tabasi, S.H., Mazraeh, H.D., Irani, A.A., Pourgholi, R., Esfahani, A.. (1399). 'The time-dependent diffusion equation: An inverse diffusivity problem', سامانه مدیریت نشریات علمی, 11(1), pp. 33-54. doi: 10.22067/ijnao.2021.11309.0
Tabasi, S.H., Mazraeh, H.D., Irani, A.A., Pourgholi, R., Esfahani, A.. The time-dependent diffusion equation: An inverse diffusivity problem. سامانه مدیریت نشریات علمی, 1399; 11(1): 33-54. doi: 10.22067/ijnao.2021.11309.0


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.